| Catalog Number |
PSR3D |
| Medical Device Problem Codes |
Retraction Problem (1536); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital discarded the device.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the basilar and vertebral arteries using a penumbra system 3d revascularization device (psr3d).It was noted that the patient had tortuous anatomy.During the procedure, the physician felt resistance while retracting the psr3d within the non-penumbra microcatheter under aspiration and, therefore, the psr3d was re-sheathed with a smaller non-penumbra microcatheter.The procedure was completed using a new stent retriever with the same microcatheter.There was no report of an adverse effect to the patient.